Advertising Disclosure
10 Best pseudoephedrine brand in Canada
- Best Choice01Reactine
Reactine Extra Strength Tablets
Free Shipping - Curious about how we select the top products for you? Explore How It Works
- 02Aerius
Aerius Allergy Medicine, Fast Relief, 24-Hour, non-drowsy, 15 Symptoms, Bonus Size 50+20, 70 count
Free ShippingMain highlights- Its long-lasting action helps to relieve your allergy symptoms and is non-drowsy so it can help you function normally, both at school and at work
- Each tablet contains 5 mg of desloratadine (antihistamine)
- Clinically proven to relieve 15 different allergy symptoms (seasonal and year-round) for up to 24 hours, so you're covered wherever, whenever
- Aerius provides fast and effective relief from allergy symptoms including nasal congestion, sneezing, runny nose, itchy nose, stuffiness, itchy eyes, itchy palate, itchy throat and allergic cough
- Aerius allergy medicine also provides effective relief of allergic skin conditions, such as skin itch and hives
- 03Vicks
Vicks DayQuil Sinus Relief Liquicap Medicine, Liquid Capsules, Non-Drowsy Multi-Symptom Daytime Relief for Sinus Headaches and Pain, Sinus Congestion, and Sinus Pressure, 24ct Liquicaps
Free ShippingMain highlights- WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
- POWER THROUGH YOUR WORST SINUS SYMPTOMS. Life doesn’t stop when your sinuses are acting up. DayQuil Sinus relieves bothersome symptoms such as sinus headache and pressure so that you can power through your day
- NON-DROWSY ALCOHOL-FREE RELIEF. Effective relief for your worst sinus symptoms without alcohol
- FEEL BETTER FAST. Just one dose of DayQuil Sinus starts working fast to provide effective sinus relief
- EFFECTIVE RELIEF OF DAYTIME SINUS SYMPTOMS. Relieves sinus pressure, sinus pain, and sinus congestion
- 04Aerius
Aerius Allergy Medicine, Fast Relief, 24-Hour, Non-Drowsy, 15 Symptoms, 10 Tablets
Free ShippingMain highlights- Its long-lasting action helps to relieve your allergy symptoms and is non-drowsy so it can help you function normally, both at school and at work.
- Each tablet contains 5 mg of desloratadine (antihistamine)
- Clinically proven to relieve 15 different allergy symptoms (seasonal and year-round) for up to 24 hours, so you’re covered wherever, whenever
- Aerius provides fast and effective relief from allergy symptoms including nasal congestion, sneezing, runny nose, itchy nose, stuffiness, itchy, burning, watery, swollen, red burning eyes, itchy palate, itchy ears, itchy throat and allergic cough
- Aerius allergy medicine also provides effective relief of allergic skin conditions, such as skin itch and hives.
- Value for Money05Aerius
Aerius Allergy Medicine, Fast Relief, 24-Hour, Non-Drowsy, 15 Symptoms, 50 Tablets
39% Off Free Shipping - 06Aerius
Aerius Allergy Medicine, Fast Relief, 24-Hour, non-drowsy, 15 Symptoms 80 count
40% Off Free ShippingMain highlights- Its long-lasting action helps to relieve your allergy symptoms and is non-drowsy so it can help you function normally, both at school and at work
- Fast and effective relief from allergy symptoms including nasal congestion, sneezing, runny nose, itchy nose, stuffiness, itchy, burning, watery, swollen, red burning eyes, itchy palate, & itchy ears
- Each tablet contains 5 mg of desloratadine (antihistamine)
- Clinically proven to relieve 15 different allergy symptoms (seasonal and year-round) for up to 24 hours, so you're covered wherever, whenever
- Aerius allergy medicine also provides effective relief of allergic skin conditions, such as skin itch and hives
- 07Boiron
Boiron RhinAllergy for Relief from Allergy Symptoms of Sneezing, Runny Nose, and Itchy Eyes & Coryzalia for colds and cold symptoms, 60 Tablets. Chewable Tablets for nasal congestion
Main highlights- Product 2: Thanks to its chewable tablets, Coryzalia is easy to take without water.
- Product 2: Recommended for adults and children from 5 years old.
- Product 2: Coryzalia is a homeopathic medicine used for colds and cold symptoms such as nasal congestion, runny nose, rhinitis (acute, recurrent, infectious or allergic).
- Product 2: Coryzalia does not cause drowsiness.
- Product 1: This non-drowsy medicine is antihistamine-free and pseudoephedrine-free
- Product 1: Thanks to its Quick-dissolving tablets, RhinAllergy is easy to take without water
- Product 1: RhinAllergy relieves symptoms caused by seasonal allergies and environmental allergens, such as sneezing, runny nose, itchy, watery eyes, and scratchy throat
- Product 1: RhinAllergy is recommended for adults and children from 2 years old
- 08Aerius
Aerius Allergy Medicine, Fast Relief, 24-Hour, Non-Drowsy, 15 Symptoms, 20 Tablets
12% Off Free ShippingMain highlights- Its long-lasting action helps to relieve your allergy symptoms and is non-drowsy so it can help you function normally, both at school and at work.
- Each tablet contains 5 mg of desloratadine (antihistamine)
- Clinically proven to relieve 15 different allergy symptoms (seasonal and year-round) for up to 24 hours, so you’re covered wherever, whenever
- Aerius provides fast and effective relief from allergy symptoms including nasal congestion, sneezing, runny nose, itchy nose, stuffiness, itchy, burning, watery, swollen, red burning eyes, itchy palate, itchy ears, itchy throat and allergic cough
- Aerius allergy medicine also provides effective relief of allergic skin conditions, such as skin itch and hives.
- 09Aspirin
ASPIRIN Extra Strength Tablet, 500 mg
Free ShippingMain highlights- Tablets are coated making them easy to swallow
- Fast and effective relief of headaches, back pain, muscle aches, toothache, pain of inflammation, joint pain and also relief from pain and fever due to cold and flu
- Each tablet contains 500mg acetylsalicylic acid (ASA)
- Caffeine-free and sodium-free
- 10Aerius
Aerius Allergy Medicine, Fast Relief, 24-Hour, Non-Drowsy, 15 Symptoms, 30 Tablets
24% Off Free ShippingMain highlights- Its long-lasting action helps to relieve your allergy symptoms and is non-drowsy so it can help you function normally, both at school and at work.
- Each tablet contains 5 mg of desloratadine (antihistamine)
- Clinically proven to relieve 15 different allergy symptoms (seasonal and year-round) for up to 24 hours, so you’re covered wherever, whenever
- Aerius provides fast and effective relief from allergy symptoms including nasal congestion, sneezing, runny nose, itchy nose, stuffiness, itchy, burning, watery, swollen, red burning eyes, itchy palate, itchy ears, itchy throat and allergic cough
- Aerius allergy medicine also provides effective relief of allergic skin conditions, such as skin itch and hives.